# SDR AALA201803129016

- Difficulty date: March 10, 2018
- Submitted: March 14, 2018
- Operation: Air carrier
- Aircraft: N289AY
- Make and model: Airbus A330-243
- Aircraft serial: 1455
- Aircraft time: 17,313 hours, 2,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN EMERGENCY LIGHT BASE ASSEMBLY AT THE  LAVATORY L62.  REPLACED THE EMERGENCY LIGHT BASE ASSEMBLY IAW AMM 33-51-12-400-809-A. OPS TESTED OK.
